MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MYCOPHENOLIC ACID; MYCOPHENOLIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS MYCOPHENOLIC ACID; MYCOPHENOLIC ACID TEST SYSTEM
Catalog Number 04357213190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received a questionable result for one patient sample tested with mpa mycophenolic acid on a cobas 6000 c (501) module (serial number (b)(4).The sample value did not correspond to the patient's condition.The sample resulted in a mycophenolic acid value of 2.37 ug/ml when tested on the c501 analyzer.The value was reported outside of the laboratory to the patient's doctor.The value did not agree with the patient's condition.The sample was sent to a second site where it was tested using an unknown method on a siemens analyzer and the result was similar to the one obtained on the c501 analyzer.
 
Additional Manufacturer Narrative
Quality controls are within range except the first level of control drifts upward.No level 1 control information was available for the time of the incident.The last 10 calibrations were stable.The patient's fluconazole medication does not interfere with the assay and interference with the piracetam medication is unlikely.The investigation determined that the issue is consistent with high diuresis and high amounts of herbal infusion.A product problem can most likely be excluded.

Brand Name
MYCOPHENOLIC ACID
Common Device Name
MYCOPHENOLIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15089564
Report Number1823260-2022-02172
Device Sequence Number20109015
Product Code OAV
UDI-Device Identifier04015630997381
UDI-Public04015630997381
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K063520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04357213190
Device Lot Number570241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CELLCEPT; FLUCONAZOLE (3 TIMES WEEKLY); HERBAL INFUSIONS; PIRACETAM (TWICE DAILY)
Patient SexMale